Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

151 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for facial hyperpigmentation

Answered by
Dr.
Dr. Suresh Heijebu

General & Family Physician

Practicing since :2010

Answered : 3579 Questions

default
Posted on Mon, 19 Oct 2015 in General Health
Question: my age is 45 yrs and I am diabetic. I am black in colour. my skin turns more black both sides the cheeks. leaving the centre part of the face.
doctor
Answered by Dr. Suresh Heijebu 3 hours later
Brief Answer:
Please upload images.

Detailed Answer:
Hello, Sir.

I understand your concern.

I can guide you better if you can please upload the images of the facial discoloration.

Also, I would like you are currently experiencing any symptoms due to this?

Thank you.


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Suresh Heijebu 6 hours later
I am uploading my photo
doctor
Answered by Dr. Suresh Heijebu 7 hours later
Brief Answer:
Possible Melasma?

Detailed Answer:
Hello, Sir.

I can understand your concern.

I apologise for the delayed response.

I have gone through your uploaded images.

You possibly seem to have lateral cheek type of Melasma(facial hyperpigmentation).

This can precipitate in few people after exposure to sunlight.

I generally recommend my patients with topical hydroquinone cream and Sunscreen with SPF 50+. for 2-4 months.Please check with your physician if he can prescribe the same to you.

I also recommend a complete thyroid profile test, since few cases are associated with underlying thyroid disorder.

Post your further queries if any.
Thank you.


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication

Recent questions on  Thyroid disorder

doctor1 MD

I am 26 years old. Female. & have a couple concerns. Fr a little while now I have been extremely tired. Several months. With that I have EXTREME constipation like 10-20 days with no BM. Also I have gained about thirty pounds in a matter of two months and cannot seem to get it off. I have dark circles under my eyes as well. I have not had a cycle in over two months. I am not pregnant. I had blood work down to look at my thyroid and the TSH was 1.82. My primary said that was normal. My WBC was 4.3 and the RDW was 11.4%. Also my ast 33 and alt 32. I am really tired of being so tired. I generally run a high pulse in the 100s. Can sleep all day. Lately I have developed headaches in the evenings. Three years ago I had a child via cesarian because my blood pressure was too high (don t know I that s relevant)! I just want some help and my doctor doesn t seem to care. Also I supposively have adult ADD. Which I guess contributes to my forgetfulness which is worse as well. Thank you!(also heart disease, cancer, hypertension, thyroid disorders. Are in family hx)

doctor1 MD

I am 23 years old. i have goitre. My TSH is elevated but Free T3 and T4 are normal.I even have irregular periods. That is I have menstrual interval of nearly 45 days.Recently I am experiencing tightening of throat as if someone is holding my neck tight. Doctors say I have no thyroid disorder and they didnt give me any medication. Pls help me

doctor1 MD

Hello Doctor, I have hypothyroidism and was taking Thyrox 100 and went for routine test last month. Tsh was found in normal range and around same time I visited one Homeopathy doctor and started taking Homeopathy medicine for thyroid and stopped...

doctor1 MD

Hi, I am 29 year old male, fairly active and not obese . Last day, I had a random blood check. The blood was drawn around 9 am with fasting. I found that my thyroid stimulating hormone( TSH ) was 5.67( normal range in the lab being 0.3 to 5.5) . I...

doctor1 MD

Weak , tired ,no appetite, lost weight, sweating, cold , muscle pain and weakness, going on a few months , getting worse, alot of stress at work, mom just passed away in XXXXXXX Heart beat rapid, but no pain.

doctor1 MD

I was told about 8 weeks ago that i have a thyroid disorder i am on medicine about 6 weeks ago i was told i have a heart murmur i had an echocardiogram on Saturday April 2 no results back yet I am having lightheadness and my blood pressure is 130/88 i am not sure what to should i go the ER or wait to see my doctor tomorrow because they are not open today

doctor1 MD

my son is 20 years old and he is on synthroid and saizen. Yesterday I took him to a doctor because he s had lower back pain for a couple of days. The doctor prescribed Naprosyn 500mg for pain twice daily when needed and cyclobenzaprine (10mg) for 10 days at bedtime. My son took only one dose of cyclobenzaprine last night and today he went to school and was feeling very dizzy. I brought him home and did some some research about this drug and found out that people who have a thyroid disorder should not take this medication. Of course I called the doctor immediately to advise her of her mistake so it won t happen to anybody else. Is it dangerous if he only took one? What should I do?